69.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

tamoxifan reacting with other drugs

4 REPLIES 4
Guest user
Not applicable

Re: tamoxifan reacting with other drugs

Hi caroleann

Have just stopped taking coedine phospate myself for similar reasons, (no not because my dad fell down the stairs).

Had very very bad headache due to dehydrating from rads, after a few days I felt the symptoms I was getting was more like tablet induced than the original problem, so I stopped taking them. Head now back to normalish, still scatty!

Btw I am on tamoxifen also, but I think the dizziness & nausia was more down to the coedine phospate than anything else.

Helfire

Guest user
Not applicable

Re: tamoxifan reacting with other drugs

hi pineapple and kelyn, thanks for replying my breast care nurse just mentioned taking domperidone(anti sickness) and the coedine not allowed apparently never mentioned tam and painkillers but since i stopped the painkillers i feel myself again but i will ask my brn ,. it`s bad enough feeling ill with the tamoxifen without the bonus of being a zombie many thanks girls .........caroleann

Guest user
Not applicable

Re: tamoxifan reacting with other drugs

I've just started Tamoxifen - I take pain killers for a permanant bad back -codrydomol and sodium diclophenac prescibed by GP -whoops on the spelling!! onc said that there was no problem taking painkillers with tam

Guest user
Not applicable

Re: tamoxifan reacting with other drugs

I asked my onc when i started taking tamoxifen if it was ok to take with anything else.
He said if it was over the counter drugs then thats fine. If its presciption then your doc knows you are on tam but its always good to remind them!

Guest user
Not applicable

tamoxifan reacting with other drugs

hi all, i was wondering if anyone has had any reactions with the tamoxifan and other drugs?@ the moment i`m on tam and having to take coedine phospate and dicloflex i was a bit silly with my masectomy site and i wrenched the muscle sheath hence the painkillers an anti inflammatorys but..............they are turning me into a zombie plus the nausea and dizzyness so i stopped taking the painkillers i now have my normal head back all this after i thought i`d finished with treatment just the tam for 5 yrs but ...........saw my onc seems i have to go back and have more rads this time on my ovaries then they are taking me off the tam and putting me on arimidex oh well! nother hurdle to jump, btw i was`nt being careless with my masc site my dad fell down the stairs n i jumped up an caught him before he landed at the bottom of the steps..........he`s fine btw ..........anyway any feedback much appreciated i still think the drugs were reacting against each other......................all the best to all caroleann